MathSciNet Relay Station
MathSciNet bibliographic data
MR250291 54.85
Meir, A.; Keeler, Emmett A theorem on contraction mappings. J. Math. Anal. Appl. 28 1969 326–329.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement